MathSciNet Relay Station
MathSciNet bibliographic data
MR2595968 (2010k:39005) 39A10 (39A12)
Jankowski, Tadeusz First-order functional difference equations with nonlinear boundary value problems. Comput. Math. Appl. 59 (2010), no. 6, 1937–1943.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement